Alert archive / Texas / Areal Flood Advisories in 2012

Areal Flood Advisory 21, NWS Amarillo, TX

June 4, 2012Potter County, Randall County, Texas

NWS Amarillo, TX issued this areal flood advisory at Jun 4, 2012, 11:36 PM CDT for Potter County, Randall County, Texas. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Jun 4, 2012, 11:36 PM CDT (04:36 UTC)
Expired
Jun 5, 2012, 2:30 AM CDT
In force
3 hr
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 19 km from the middle of the area, began a volume at 04:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 4.6 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 354 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
354 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
2797 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

189 
WGUS84 KAMA 050436
FLSAMA

FLOOD ADVISORY
NATIONAL WEATHER SERVICE AMARILLO TX
1136 PM CDT MON JUN 4 2012

TXC375-381-050730-
/O.NEW.KAMA.FA.Y.0021.120605T0436Z-120605T0730Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1136 PM CDT MON JUN 4 2012

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR MINOR FLOODING OF POOR
  DRAINAGE AREAS IN...
  POTTER COUNTY IN THE PANHANDLE OF TEXAS...
  THIS INCLUDES THE CITY OF AMARILLO...
  RANDALL COUNTY IN THE PANHANDLE OF TEXAS...
  THIS INCLUDES THE CITY OF CANYON...

* UNTIL 230 AM CDT

* AT 1133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
A CLUSTER OF SHOWERS AND THUNDERSTORMS ACROSS MUCH OF POTTER AND 
RANDALL COUNTIES...ESPECIALLY EASTERN SECTIONS OF THOSE COUNTIES. 
RADAR PRECIPITATION ESTIMATES SUGGEST THAT MORE THAN ONE INCH OF 
RAIN HAS OCCURRED IN THESE COUNTIES...WITH MORE RAIN EXPECTED 
THROUGH 2 AM. 

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES WILL BE POSSIBLE IN 
THE ADVISORY AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL RESULT IN HIGH WATER LEVELS
AT UNDERPASSES ALONG INTERSTATE 40...ESPECIALLY AT THE BELL AND
WASHINGTON STREET BRIDGES. MOTORISTS ARE STRONGLY URGED TO REDUCE
SPEEDS ON INTERSTATE 40 AND BE PREPARED TO BE DIVERTED OFF THE
INTERSTATE SHOULD HIGH WATER BE OBSERVED.

A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED OR PONDING
OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.

TO REPORT FLOODING...CONTACT THE NATIONAL WEATHER SERVICE OFFICE IN
AMARILLO TEXAS AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3560 10209 3560 10165 3478 10166 3478 10209

$$

ANDRADE

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this areal flood advisory went out at Jun 4, 11:01 PM CDT, 35 minutes earlier.

Area forecast discussion, Jun 4, 11:01 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1101 PM CDT MON JUN 4 2012

.UPDATE...
UPDATED GRIDS AND PUBLIC PRODUCTS TO REFLECT CURRENT RADAR TRENDS.

ANDRADE

&&

.PREV DISCUSSION... /ISSUED 704 PM CDT MON JUN 4 2012/

AVIATION...
FOR THE 00Z TAFS...LOW CONFIDENCE FORECAST ON WHEN AND IF
THUNDERSTORMS WILL AFFECT THE TERMINALS OVER THE VALID TAF FORECAST
PERIOD. THE PANHANDLES SIT UNDER AN UPPER-LEVEL RIDGE WITH SOUTHEAST
SURFACE FLOW MAINTAINING ATMOSPHERIC MOISTURE ACROSS THE AREA.
SEVERAL UPPER DISTURBANCES CONTINUE TO TRIGGER SCATTERED
STORMS...MAINLY NORTHWEST OF THE TERMINALS. ITS POSSIBLE FOR STORMS
TO DEVELOP THIS EVENING GIVEN THE WARM...MOIST...AND UNSTABLE AIR
MASS IN PLACE ALTHOUGH WEAK FLOW ALOFT WILL KEEP STORM DEVELOPMENT
RATHER UNORGANIZED. HAVE INSERTED VCTS AT ALL THREE TERMINALS THIS
EVENING WITH VFR CONDITIONS. POSSIBLE FOR ADDITIONAL STORMS TO
DEVELOP TUESDAY BUT FOR NOW HAVE LEFT OUT MENTION OF THUNDER.
EAST TO SOUTHEAST WINDS WILL REMAIN BETWEEN 5 TO 15 KTS.

CLK

PREV DISCUSSION... /ISSUED 407 PM CDT MON JUN 4 2012/

DISCUSSION...
MAIN FOCUS IS ON THUNDERSTORM CHANCES OVER THE NEXT SEVERAL DAYS.

THE SYNOPTIC PICTURE ACROSS THE CONUS FEATURED AN OMEGA BLOCK THIS
AFTERNOON...CHARACTERIZED BY UPPER RIDGING CENTERED OVER THE
ROCKIES/HIGH PLAINS AND UPPER LOWS OFF THE PAC NW COAST AND OVER THE
NORTHEAST. WATER VAPOR IMAGERY SHOWED CONSIDERABLE MID AND UPPER-
LEVEL MOISTURE TRAPPED UNDER THE RIDGE...WITH SOME SHORTWAVES ALSO
EMBEDDED WITHIN THE RIDGE. ONE SUCH SHORTWAVE WAS OVER SOUTHEAST
CO...AIDING THUNDERSTORM DEVELOPMENT OVER THE WESTERN OK PANHANDLE
AND NORTHWEST TX PANHANDLE. ANOTHER ELONGATED SHORTWAVE TROUGH/SHEAR
AXIS STRETCHED FROM AR WESTWARD ACROSS SOUTHERN OK AND THE SOUTHEAST
TX PANHANDLE AND SOUTH PLAINS INTO EAST CENTRAL NM. MAIN SURFACE
FRONT WAS LOCATED SOUTH OF THE CWA...WITH CONVECTION DEVELOPING ALONG
THIS BOUNDARY ACROSS EASTERN NM AND THE SOUTH PLAINS. A MOIST UPSLOPE
FLOW ACROSS THE PANHANDLES NORTH OF THIS FRONT WAS HELPING TO TRIGGER
SCATTERED CONVECTION ACROSS THE AREA...WITH THE GREATEST COVERAGE
ACROSS THE NORTHWEST NEAR THE AFOREMENTIONED SHORTWAVE. THE FLOW
ALOFT REMAINS VERY WEAK UNDER THE UPPER RIDGE...RESULTING IN VERY
WEAK DEEP LAYER SHEAR AND SLOW STORM MOTIONS. STORM MOTION WAS
GENERALLY TO THE SOUTHWEST AROUND THE UPPER RIDGE. THE MOIST/WARM
AIR MASS HAS LED TO AN UNSTABLE AIRMASS WITH MLCAPES RANGING FROM 1500
J/KG IN THE WEST TO NEAR 3000 J/KG IN THE EASTERN CWA. ABSENCE OF
DEEP LAYER SHEAR IS EVIDENT IN RADAR IMAGERY...WITH MULTICELL
STRUCTURES DOMINATING. THIS WEAK SHEAR WILL HELP MINIMIZE THE
POTENTIAL FOR WIDESPREAD SEVERE WEATHER...BUT INSTABILITY IS MORE
THAN SUFFICIENT TO SUPPORT SOME STRONG TO SEVERE STORMS THROUGH THIS
EVENING. ANY SUCH STORMS WILL BE VERY PULSE IN NATURE GIVEN THE LACK
OF SHEAR. HAIL TO THE SIZE OF HALF DOLLARS AND WIND GUSTS AROUND 60
MPH EXPECTED TO BE THE MAIN SEVERE WEATHER THREATS. THERE WILL ALSO
BE POTENTIAL FOR LOCALLY HEAVY RAIN AND ASSOCIATED LOCALIZED FLOODING
OWING TO SLOW STORM MOTIONS AND PRECIPITABLE WATERS IN THE INCH TO
INCH AND A HALF RANGE. BEST THUNDERSTORM CHANCES WILL BE THROUGH THE
EVENING HOURS. CONVECTION MAY HANG ON INTO THE OVERNIGHT HOURS...BUT
SHOULD DIMINISH WITH TIME AS LOW-LEVEL SOUTHEAST FLOW VEERS TO THE
SOUTH/WEAKENS AND THE ATMOSPHERE GRADUALLY STABILIZES.

OVERALL PATTERN WILL REMAIN FAIRLY STAGNANT OVER THE NEXT FEW DAYS.
BLOCKING PATTERN TO STAY IN PLACE AT LEAST THROUGH WEDNESDAY...WITH
DIRTY RIDGE REMAINING IN PLACE OVER THE PANHANDLES. COMBINATION OF
MOIST LOW-LEVEL UPSLOPE FLOW...MID/UPPER-LEVEL MOISTURE TRAPPED
UNDER THE RIDGE...SHORTWAVES EMBEDDED WITHIN THE UPPER RIDGE...WEAK
CAPPING...DAYTIME HEATING...AND REMNANT OUTFLOW BOUNDARIES WILL
SUPPORT DAILY THUNDERSTORM CHANCES WITH THE HIGHEST PRECIPITATION
CHANCES EACH DAY COMING DURING THE AFTERNOON AND EVENING HOURS. FLOW
ALOFT WILL REMAIN WEAK...KEEPING STORM ORGANIZATION AND THE POTENTIAL
FOR ORGANIZED/WIDESPREAD SEVERE WEATHER LOW. HOWEVER...LIKE
TODAY...INSTABILITY WILL BE SUFFICIENT FOR A FEW STRONG TO POSSIBLY
SEVERE STORMS CAPABLE OF PRODUCING HAIL AND GUSTY WINDS EACH
AFTERNOON AND EVENING. LOCALIZED HEAVY RAIN/FLOODING WILL ALSO REMAIN
A CONCERN DUE TO SLOW STORM MOVEMENT AND A MOIST AIRMASS IN PLACE.
THE ELONGATED SHORTWAVE TROUGH MENTIONED ABOVE IS FORECAST TO
CONSOLIDATE AND LIKELY HOVER SOMEWHERE OVER THE FAR SOUTHERN
PANHANDLE/SOUTH PLAINS/ROLLING PLAINS VICINITY THROUGH
WEDNESDAY...PROVIDING AN ADDITIONAL FOCUS FOR CONVECTION. CONFIDENCE
IN ACTUAL LOCATION OF THIS FEATURE IS LOW GIVEN ITS POSITION BENEATH
THE BROADER RIDGE AND ANTICIPATED CONVECTIVE INFLUENCES ON BOTH ITS
STRENGTH AND POSITION.

PRECIPITATION CHANCES CONTINUE THURSDAY AND FRIDAY...BUT LOOK TO
DECREASE SOMEWHAT DURING THIS TIMEFRAME AS THE SHORTWAVE NEAR THE
SOUTHERN CWA SHIFTS SOUTHEAST AWAY FROM THE AREA AND THE UPPER RIDGE
BECOMES A LITTLE MORE DOMINANT. HAVE MAINTAINED A DRY FORECAST FOR
THE WEEKEND INTO EARLY NEXT WEEK. A SOUTHWEST FLOW ALOFT WILL TAKE
HOLD AS AN UPPER TROUGH PROPAGATES ACROSS THE NORTHERN
ROCKIES...SHUNTING THE RIDGE EASTWARD. LEE TROUGH WILL DEEPEN UNDER
THIS INCREASING CROSS-MOUNTAIN FLOW ALOFT...WITH A DRYLINE ALSO
STARTING TO TAKE SHAPE SATURDAY AND TIGHTENING UP BY SUNDAY. THIS MAY
PROVIDE ANOTHER CHANCE FOR THUNDERSTORMS...BUT WARMING TEMPS ALOFT
AND RESULTANT CAPPING MAY STUNT CONVECTIVE INITIATION. THUS HAVE
MAINTAINED A DRY FORECAST FOR THE TIME BEING. COOLER TEMPERATURES
WITH HIGHS IN THE 80S EXPECTED THROUGH THE END OF THE WORK
WEEK...BEFORE WARMING OVER THE WEEKEND AS THE SOUTHWEST FLOW ALOFT
DEVELOPS.

KB

FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH
AT LEAST THE END OF THE WORK WEEK DUE TO RECENT RAINFALL...MORE RAIN
CHANCES OVER THE NEXT SEVERAL DAYS...AND RELATIVE HUMIDITY LEVELS
REMAINING ABOVE 30 PERCENT. RELATIVE HUMIDITY LEVELS MAY FALL BELOW
20 PERCENT ACROSS THE WESTERN PANHANDLES THIS WEEKEND WHILE
SOUTH/SOUTHWEST WINDS INCREASE...HOWEVER RECENT PRECIPITATION SHOULD
MITIGATE ANY FIRE WEATHER CONCERNS.

KB

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&
Hazardous weather outlook, Jun 4, 11:09 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1109 PM CDT MON JUN 4 2012

OKZ001>003-TXZ001>020-051100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
1109 PM CDT MON JUN 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TONIGHT ACROSS THE
OKLAHOMA AND TEXAS PANHANDLES. ANY STORMS THAT FORM SHOULD REMAIN
BELOW SEVERE LEVELS AT THIS TIME. HOWEVER...LOCALLY HEAVY RAINFALL
WILL LIKELY ACCOMPANY THE STRONGEST STORMS...WHICH MAY RESULT IN
LOCALIZED FLOODING OR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE PANHANDLES TUESDAY
THROUGH FRIDAY. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A
FEW STORMS THAT DEVELOP MAY BECOME STRONG TO SEVERE ON ANY OF THESE
DAYS...MAINLY DURING THE AFTERNOON AND EVENING HOURS. LARGE HAIL AND
DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. ALSO...HEAVY RAINFALL MAY
CAUSE SOME LOCALIZED FLOODING OR FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED DURING THE AFTERNOON AND
EVENING HOURS TUESDAY THROUGH FRIDAY.

In the hours before

Local storm report, Jun 4, 8:00 PM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
800 PM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     TSTM WND DMG     ADRIAN                  35.28N 102.66W
06/04/2012                   OLDHAM             TX   PUBLIC

            PUBLIC REPORTED PART OF ROOF ON A HOUSE WAS REMOVED BY
            STRONG WINDS. THIS REPORT WAS RELAYED BY THE SHERIFFS
            OFFICE.

&&

EVENT NUMBER AMA1200506

FENNER
Special weather statement, Jun 4, 8:33 PM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
833 PM CDT MON JUN 4 2012

TXZ001-002-050230-
DALLAM TX-SHERMAN TX-
833 PM CDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT FOR SHERMAN AND DALLAM
COUNTIES.

AT 832 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF STRATFORD...
MOVING WEST AT 10 MPH.

ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

HEAVY RAINFALL MAY RESULT IN LOCALIZED FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. AVOID NORMAL FLOOD PRONE AREAS AND DO NOT CROSS
FLOODED ROADS AS THEY MAY BE WASHED OUT.

CLK
Local storm report, Jun 4, 8:34 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
834 PM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             ADRIAN                  35.28N 102.66W
06/04/2012  M1.00 INCH       OLDHAM             TX   TRAINED SPOTTER

            QUARTER SIZE HAIL AND WIND GUSTS UP TO 50 MPH.

&&

EVENT NUMBER AMA1200507

JACKSON
Local storm report, Jun 4, 8:49 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
849 PM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HAIL             2 S ADRIAN              35.25N 102.66W
06/04/2012  E1.25 INCH       OLDHAM             TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1200508

JACKSON
Local storm report, Jun 4, 8:51 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
851 PM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     TSTM WND DMG     2 S ADRIAN              35.25N 102.66W
06/04/2012                   OLDHAM             TX   TRAINED SPOTTER

            TELEPHONE POLE WAS BLOWN DOWN.

&&

EVENT NUMBER AMA1200509

JACKSON
Local storm report, Jun 4, 9:29 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
929 PM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HAIL             ADRIAN                  35.28N 102.66W
06/04/2012  M1.00 INCH       OLDHAM             TX   LAW ENFORCEMENT

            QUARTER SIZE HAIL REPORTED NEAR ADRIAN

0700 PM     TSTM WND DMG     ADRIAN                  35.28N 102.66W
06/04/2012                   OLDHAM             TX   TRAINED SPOTTER

            STRONG WINDS BLEW A 6 INCH TREE LIMB DOWN IN ADRIAN.

0708 PM     HAIL             ADRIAN                  35.28N 102.66W
06/04/2012  M1.00 INCH       OLDHAM             TX   TRAINED SPOTTER

0711 PM     HAIL             4 S PRINGLE             35.89N 101.46W
06/04/2012  M1.00 INCH       HUTCHINSON         TX   STORM CHASER

0719 PM     HAIL             ADRIAN                  35.28N 102.66W
06/04/2012  E0.88 INCH       OLDHAM             TX   TRAINED SPOTTER

0721 PM     TSTM WND DMG     ADRIAN                  35.28N 102.66W
06/04/2012                   OLDHAM             TX   PUBLIC

            PUBLIC REPORTED PART OF ROOF ON A HOUSE WAS REMOVED BY
            STRONG WINDS. THIS REPORT WAS RELAYED BY THE SHERIFFS
            OFFICE.

0723 PM     HAIL             2 S ADRIAN              35.25N 102.66W
06/04/2012  E1.25 INCH       OLDHAM             TX   TRAINED SPOTTER

0723 PM     TSTM WND DMG     2 S ADRIAN              35.25N 102.66W
06/04/2012                   OLDHAM             TX   TRAINED SPOTTER

            TELEPHONE POLE WAS BLOWN DOWN.

0730 PM     HAIL             ADRIAN                  35.28N 102.66W
06/04/2012  M1.00 INCH       OLDHAM             TX   TRAINED SPOTTER

            QUARTER SIZE HAIL AND WIND GUSTS UP TO 50 MPH.

&&

EVENT NUMBER AMA1200501 AMA1200504 AMA1200502 AMA1200505 AMA1200503
AMA1200506 AMA1200508 AMA1200509 AMA1200507

JACKSON

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:23 PM CDTAreal Flood AdvisoryAMAOldham3 hr
Jun 4, 7:46 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham59 min

Nearby

Areal Flood Advisories in Texas, 2012Every areal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.